# SDR AALA201704219011

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 54,461 hours, 20,205 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN THE CEILING AREA BETWEEN AFT LAVATORIES. LASTED 5 MINUTES AND THEN GONE.  FOUND CEILING LIGHT BALLAST TO BE SOURCE OF ODOR. REPLACED THE LIGHT BALLAST IAW AMM 33-21-00.  AIRCRAFT WAS GROUNDED.
